Mathematical Notes

, Volume 61, Issue 2, pp 246–248 | Cite as

On the measure of linear and algebraic independence for values of entire hypergeometric functions

  • V. V. Zudilin
Brief Communications

Key words

entire hypergeometric function measure of linear independence measure of algebraic independence Galois group 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. V. Zudilin,Mat. Sb. [Russian Acad. Sci. Sb. Math.],187, No. 12, 57–86 (1996).zbMATHMathSciNetGoogle Scholar
  2. 2.
    N. M. Katz,Differential Galois Groups, Univ. Press, Princeton (1990).Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • V. V. Zudilin
    • 1
  1. 1.M. V. Lomonosov Moscow State UniversityMoscowUSSR

Personalised recommendations